# SDR AU960688

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A42
- System (JASC): 7250 · Turbine Section
- Part: Ring
- Part number: AS3218173
- Condition: Missing
- Location: Turbine Section
- Component: Pwa
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE POWER TURBINE DISC NO3 BEARING COVER PNO 3103204-01 MOVED REARWARDS CONTACTING THE 2ND STAGE POWER TURBINE DISC RIM PNO3029313 - SUSPECT RETAINING RING PNO AS3218-173 NOT FITTED AT  LAST ASSEMBLY - PERSONNEL/MAINTENANCE ERROR
